MAUDE Adverse Event Report: COVIDIEN NORTH HAVEN - MFG ENDO PEANUT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN NORTH HAVEN - MFG ENDO PEANUT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 173019
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/07/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during surgery a laparoscopic cholecystectomy, endo peanut dissector came apart during use.The radiopaque tip was retrieved and placed together in its original package and taken out of service.All was retrieved.No patient injury was reported.No additional information of the event was provided.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO PEANUT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN NORTH HAVEN - MFG
195 mcdermott road
north haven CT 06473
MDR Report Key6610593
Report Number1219930-2017-05689
Device Sequence Number11829
Product Code GCJ
UDI-Device Identifier20884523000761
UDI-Public20884523000761
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K931962
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 05/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model Number173019
Device Catalogue Number173019
Device Lot NumberM6L01X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/08/2017
Supplement Date Received by Manufacturer05/08/2017
Initial Report FDA Received Date06/05/2017
Supplement Report FDA Received Date10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age31 YR